# SDR 04FDEA03273

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 28,649 hours, 16,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 652533855
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LWR LONGITUDINAL FRAME / CAP IS CRACKED OUTSIDE PREVIOUS REPAIRED AREA AT NR 4 LATCH CAM.  COMPLIED WITH EA 7-5230-55418, REF: WRI 52-30/8452.
